# SDR SWAA2021042863158

- Difficulty date: March 31, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AT AFT GALLEY AREA (1 EA) / REPLACED EMERGENCY EXIT LIGHT LENS GALLLEY 4 AT AFT GALLEY AREA (1 EA) IAW ENCORE CMM 25-31-05 REV. 8
